# SDR AALA20130611018

- Difficulty date: June 11, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 84,871 hours, 13,494 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN EQUIPMENT COOLING STATUS MESSAGE WITH ASSOCIATED ODOR IN THE COCKPIT. EMERGENCY DECLARED FLIGHT RETURNED LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED FORWARD EQUIPMENT COOLING FAN.  SYSTEM GROUND CHECK NORMAL OPS.
